# SDR SIMA20140726015

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING, EXIT LOCATOR, FWD INDICATOR ON CEILING PANEL INOPERATIVE.  REPAIRED SPLICES SP 9208 & SP 9209 ON EMER LIGHTING IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
